Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Almost $ \sigma $-Dedekind complete Riesz spaces and the main inclusion theorem


Authors: C. D. Aliprantis and Eric Langford
Journal: Proc. Amer. Math. Soc. 44 (1974), 421-426
MSC: Primary 46A40
MathSciNet review: 0346475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Riesz space is almost $ \sigma $-Dedekind complete if it can be embedded as a super order dense Riesz subspace of a $ \sigma $-Dedekind complete space. The location of this concept in the Main Inclusion Theorem of Luxemburg and Zaanen is investigated; it is shown that this concept is implied by $ \sigma $-Dedekind completeness and by the projection property, that it implies the property of being Archimedean, and that it is independent of the principal projection property and the property of having sufficiently many projections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40

Retrieve articles in all journals with MSC: 46A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0346475-2
PII: S 0002-9939(1974)0346475-2
Keywords: Almost $ \sigma $-Dedekind complete Riesz spaces, Main Inclusion Theorem, $ \sigma $-Dedekind completion
Article copyright: © Copyright 1974 American Mathematical Society